0

votes

Took P5P for what might be seborrheic dermatitis ----> Extremely dry, brittle hair.

Commented on January 15, 2014
Created January 15, 2014 at 1:25 AM

I have, what seems to be, some sort of seborrheic dermatitis on my face and on my scalp. My scalp is itchy and there lots of flakes and it sucks... It's definitely inflammatory and gets better sometimes, but also worse.

It could be Malassezia, it could be something else but I've tried lots of things.

Anyway, P5P is touted to be a possible fix so I tried taking it and within a few days of 30 mg a day, my hair starts to get extremely dry and brittle and my scalp hurts a little.

It goes from greasy to dry. Neither of which I enjoy.

I've never, ever heard of this reaction to P5P... I find it very perplexing. And strange.

Is this maybe a detox reaction or am I just fooling myself?

I've had this for a long time and I'm just running around in circles trying to fix it. I'd rather not go to the doctor and get some steroids or something.

Any other guesses as to what might cause this?

I seem to be completely healthy otherwise.

Thanks.

Ba09704971e33481f5716c4790648966

(1794)

on January 15, 2014
at 01:58 AM

Nothing too scientific, but I see the connection quite a bit.

Really, I've seen a lot of possible vitamin deficiencies, and it could be none of them, but I think it's strange that b6 is having this effect on me.

http://www.whfoods.com/genpage.php?tname=nutrient&dbid=108

http://www.hhc.org/HealthTopics.aspx?chunkid=21558&lang=English&db=hlt

http://www.reverta.com/blog/rosacea/vitamin-b6-important-for-healthy-skin/

543a65b3004bf5a51974fbdd60d666bb

(4493)

on January 15, 2014
at 01:49 AM

interesting...do you have a link to the info that 'touted p5p as a possible fix'...

Ba09704971e33481f5716c4790648966

(1794)

on January 15, 2014
at 01:42 AM

I should have mentioned that it gets better once I stop p5p. But by better, I mean it gets greasy again. So, not really better...

543a65b3004bf5a51974fbdd60d666bb

(4493)

on January 15, 2014
at 01:39 AM

my wild guess would be that it is unrelated to the p5p & is just the condition progressing (getting worse).

you can always stop the p5p & see if anything changes

  • Ba09704971e33481f5716c4790648966

    asked by

    (1794)
  • Views
    3.6K
  • Last Activity
    1799D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

0 Answers

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!